# SDR SWAA020356

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 4,025 hours, 2,354 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Web
- Part number: 149A7651
- Condition: Cracked
- Location: Mlg W/W'S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT OTBD WEBS CRACKED IN BOTH LT AND RT MLG W/W, IN THE MID SECTION OF THE WEBS.  REMOVED AND REPLACED WEBS PER SRM.
